# SDR ASAA2022070538960

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,783 hours, 14,333 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ON DESCENT LIGHT EXTINGUISHED WITH QRH. GROUNDED - YES. ACCOMPLISHED WHCU BITE REF B737-800 FIM 30-41 TASK 801. NO ACTIVE FAULTS. RECOVERED MULTIPLE RH WINDOW SENSOR FAULTS PREVIOUS FLT LEGS. ACCOMPLISHED FIM 30-41-811. SWAPPED WINDOW SENSOR LEAD TO SPARE SENSOR LOCATION. WHCU BITE GOOD. WHCU OP CHK GOOD REF B737-800 AMM 30-41-00. ETOPS GROUND VERIFICATION SUCCESSFUL.
